# SDR CA060706001

- Difficulty date: July 3, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268091131
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE HYDRAULIC PUMP CONTROL LIGHT ILLUMINATED IN FLIGHT ON CLIMB FROM LA GUARDIA. AIRCRAFT CONTINUED THE FLIGHT. UPON INVESTIGATION IT WAS FOUND THAT A HYDRAULIC LINE FOR THE "A" SYSTEM PRESSURE MODULE WAS CRACKED. LINE REPLACED AND FLUID LEVEL SERVICED. AIRCRAFT RELEASED FOR SERVICE.  TIMES: 37201:46   CYCLES: 22712 (TC# 20060706001)
